International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 4, Pages 625-636

Some results on biorthogonal polynomials

Richard W. Ruedemann

4422 W. Greenway Road, Glendale, Arizona 85306, USA

Received 8 July 1993; Revised 10 October 1993

Copyright © 1994 Richard W. Ruedemann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some biorthogonal polynomials of Hahn and Pastro are derived using a polynomial modification of the Lebesgue measure dθ combined with analytic continuation. A result is given for changing the measures of biorthogonal polynomials on the unit circle by the multiplication of their measures by certain Laurent polynomials.